# SDR IXXA20141112029

- Difficulty date: November 7, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 57,127 hours, 21,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3155082
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 EMER EXIT LIGHT INOPERATIVE.  ACFT OUT OF SERVICE, WORK IN PROGRESS.
